A 27-year-old female asked:
Is it true that i can get rebound tachycardia when quickly stopping my betablocker that i am on for postural orthostatic tachy. syndrome?
1 doctor answer • 2 doctors weighed in
Internal Medicine - Cardiology 21 years experience
Yes: Rebound tachycardia can happen when stopping beta blockade therapy. Consult with your healthcare provider prior to discontinue this.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsReviewed >2 years ago
Last updated Jun 17, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.